Alert archive / Ohio / Small Craft Advisories in 2008
Small Craft Advisory 55, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 14, 2008, 4:31 AM EDT. It took effect at Sep 14, 2008, 4:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 14, 2008, 4:31 AM EDT (08:31 UTC)
- In effect from
- Sep 14, 2008, 4:00 PM EDT
- Expired
- Sep 14, 2008, 2:25 PM EDT
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
343 WHUS71 KCLE 140831 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 431 AM EDT SUN SEP 14 2008 LEZ145>149-141645- /O.NEW.KCLE.SC.Y.0055.080914T2000Z-080915T1600Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 431 AM EDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 12 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 12 PM EDT MONDAY. DEEP LOW PRESSURE...THE REMNANTS OF IKE...WILL MOVE NORTHEAST TO EXTREME NORTHWEST OHIO LATE THIS AFTERNOON THEN PASS JUST NORTH OF LAKE ERIE EARLY TONIGHT. SOUTH WINDS WILL INCREASE TO 30 KNOTS LATE TODAY THEN BECOME WEST AND NORTHWEST TONIGHT. WAVES WILL BUILD TO 3 TO 5 FEET LATE THIS AFTERNOON INCREASING TO 5 TO 7 FEET TONIGHT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LEZ142>144-141645- /O.NEW.KCLE.SC.Y.0055.080914T2000Z-080915T1200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 431 AM EDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT MONDAY. DEEP LOW PRESSURE...THE REMNANTS OF IKE...WILL MOVE NORTHEAST TO EXTREME NORTHWEST OHIO LATE THIS AFTERNOON THEN PASS JUST NORTH OF LAKE ERIE EARLY TONIGHT. SOUTH WINDS WILL INCREASE TO 30 KNOTS LATE TODAY THEN BECOME WEST AND NORTHWEST TONIGHT. WAVES WILL BUILD TO 3 TO 5 FEET LATE THIS AFTERNOON INCREASING TO 6 TO 9 FEET TONIGHT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
1 follow-up statement
115 WHUS71 KCLE 141825 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 225 PM EDT SUN SEP 14 2008 LEZ142>144-150230- /O.UPG.KCLE.SC.Y.0055.080914T2000Z-080915T1200Z/ /O.NEW.KCLE.GL.W.0015.080914T1825Z-080915T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 225 PM EDT SUN SEP 14 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE REMNANTS OF IKE WILL MOVE QUICKLY NORTHEAST ACROSS EXTREME WESTERN LAKE ERIE INTO ONTARIO CANADA EARLY THIS EVENING. GUSTY WINDS FROM THE SOUTHWEST WILL INCREASE QUICKLY TO 35 KNOTS ON LAKE ERIE CREATING HAZARDOUS CONDITIONS FOR MARINERS. THE WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT TO BELOW GALE FORCE AS THE STORM SYSTEM MOVES RAPIDLY NORTHEAST AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LEZ145>149-150230- /O.UPG.KCLE.SC.Y.0055.080914T2000Z-080915T1600Z/ /O.NEW.KCLE.GL.W.0015.080914T1825Z-080915T0800Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 225 PM EDT SUN SEP 14 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE REMNANTS OF IKE WILL MOVE QUICKLY NORTHEAST ACROSS EXTREME WESTERN LAKE ERIE INTO ONTARIO CANADA EARLY THIS EVENING. GUSTY WINDS FROM THE SOUTHWEST WILL INCREASE QUICKLY TO 35 KNOTS ON LAKE ERIE CREATING HAZARDOUS CONDITIONS FOR MARINERS. THE WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT TO BELOW GALE FORCE AS THE STORM SYSTEM MOVES RAPIDLY NORTHEAST AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LEZ162>169-150230- /O.NEW.KCLE.GL.W.0015.080914T1825Z-080915T0800Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 225 PM EDT SUN SEP 14 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. THE REMNANTS OF IKE WILL MOVE QUICKLY NORTHEAST ACROSS EXTREME WESTERN LAKE ERIE INTO ONTARIO CANADA EARLY THIS EVENING. GUSTY WINDS FROM THE SOUTHWEST WILL INCREASE QUICKLY TO 35 KNOTS ON LAKE ERIE CREATING HAZARDOUS CONDITIONS FOR MARINERS. THE WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT TO BELOW GALE FORCE AS THE STORM SYSTEM MOVES RAPIDLY NORTHEAST AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LOMBARDY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 14, 1:55 AM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Sep 14, 1:55 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 155 AM EDT SUN SEP 14 2008 .SYNOPSIS... A STATIONARY FRONT OVER LOWER MICHIGAN AND ONTARIO WILL LIFT NORTH TONIGHT AND SUNDAY WILL BE A WARM AND HUMID DAY. THE REMNANTS OF HURRICANE IKE WILL MOVE ACROSS NORTHWEST OHIO SUNDAY EVENING AND QUEBEC ON MONDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... UPDATED TO REMOVE SHOWERS AND TSRA SOUTH OF THE LAKESHORE. CURRENTLY WARM FRONT EXTENDS FROM LOW IN WISCONSIN TO NW PA. COULD SEE RAIN NEAR THE LAKESHORE...BUT WITH THE FRONT LIFTING NORTH DONT SEE ANY OF THE COUNTIES FURTHER SOUTH GETTING ANY RAIN TONIGHT. BACK EDGE OF HEAVIER RAIN LIFTING NE ABOUT 25 MPH AS WAVE FROM EARLIER TODAY EXITS NE. NOT READY TO WRITE OFF THE RAIN OVERNIGHT AS INCREASING LOW LEVEL JET AND UNSEASONABLY WARM TROPICAL AIR GETS LIFTED ACROSS N INDIANA AND NW OHIO AND THINK WE WILL SEE SOME ADDITIONAL SHOWERS AND STORMS DEVELOP WHICH COULD CATCH THE NORTHERN COUNTIES AND ESPECIALLY EXTREME NE OH/NW PA OVERNIGHT. WILL KEEP CHANCE/LIKELY POPS ACROSS THE FAR NORTH WITH SLIGHT CHANCE POP ACROSS THE FAR SOUTH AND SOUTHEAST COUNTIES. WITH SOME CLEARING OVERNIGHT TEMPS MAY TRY TO RADIATE DOWN A BIT...NIGHTS ARE GETTING LONGER... BUT WARM SOUTH WIND AND UNSEASONABLY HIGH DEW POINTS WILL MAKE FOR A WARM AND HUMID NIGHT. MAY HAVE TO ADJUST GUIDANCE DOWN A COUPLE OF DEGREES NE OH/NW PA WHERE TEMPS HAVE NOT WARMED UP. IN SOME CASES THE MIN TEMP FORECAST IS WARMER THAN CURRENT TEMPS. && .SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/... IKE OVER EASTERN TX MOVG N AT ABOUT 20 MPH. ALL INDICATIONS ARE THAT IKE WILL PICK UP SPEED AS IT HEADS NNE AND ALL MODELS ARE NOW CLOSER ON FORWARD SPEED AND FUTURE POSITION. MODELS MAY BE OPENING UP THE SURFACE LOW A LITTLE TOO FAST THOUGH AS THESE TROPICAL SYSTEMS MAINTAIN THEIR STRUCTURE FARTHER NORTH THAN ONE WOULD THINK. THIS PROBABLY ACCOUNTS FOR THE HURRICANE CENTER POSITION OVER NE INDIANA SUNDAY EVENING. WE WILL BASE THE FORECAST ON IKE BEING SOMEWHERE NEAR NW OHIO SUNDAY EVENING. THE EXACT POSITION IS PROBABLY NOT CRITICALLY IMPORTANT UNLESS WE ARE OFF BY QUITE A BIT AS THE HEAVY RAIN SHOULD OCCUR SOME 100 MILES OR SO TO THE NORTHWEST OF THE CENTER. THIS WOULD PUT THE HEAVY RAIN OVER N INDIANA AND SW AND CENTRAL LOWER MICHIGAN. WILL NOT ISSUE ANY TYPE OF FLOOD WATCH BASED ON THE CURRENT FORECAST TRACK BUT OF COURSE WILL HAVE TO MONITOR THE FORECAST. TOLEDO AREA WOULD BE CLOSE TO THE TRACK OF THE HEAVY RAIN. EVENTUALLY WILL PROBABLY HAVE RIVER PROBLEMS WITH THE MAUMEE WITH WATER FROM UPSTREAM. THE GROUND HAS BECOME MUCH MORE SATURATED...ESPECIALLY AFTER THE SECOND ROUND OF RAIN WE HAD SUNDAY MORNING/EARLY AFTERNOON. H8 WINDS PROGGED OVER 50 KNOTS FROM THE SOUTH AHEAD OF IKE SUNDAY AFTERNOON AND EVENING. BUFKIT DOES INDICATE SOME CHANCE TO MIX DOWN AS MUCH AS 55 KNOTS. THE ONLY TIME I HAVE EVER SEEN THE MAXIMUM MOMENTUM TRANSFER OCCUR IS DURING CONVECTIVE SHOWER/STORMS AND INDEED THIS COULD BE THE CASE. WILL HAVE TO MONITOR TO SITUATION FOR WIND ADVISORY TYPE WINDS...THE GROUND IS WET AND TREES COULD BE BLOWN OVER EASIER THAN A FEW DAYS AGO. THE SOUTHWEST DIRECTION WILL FUNNEL ON LAKE ERIE FOR A WHILE BEFORE THE SHIFT FROM THE NORTHWEST SUNDAY NIGHT. TRAILING SHORT WAVE CROSSING THE NORTHERN PLAINS COULD CAUSE SHOWERS TO LINGER ON MONDAY BUT DRIER AIR AND SUBSIDENCE BEHIND IKE SHOULD EVENTUALLY DOMINATE...ESPECIALLY ACROSS NW OHIO. SHOWERS MAY LINGER OVER HIGHER TERRAIN NE OH/NW PA ESPECIALLY MONDAY MORNING BUT SHOULD NOT BE A BIG DEAL. WITH COLD ADVECTION AND NW GRADIENT WILL FORECAST WINDS A LITTLE HIGHER THAN GUIDANCE ON MONDAY BUT BEST WIND WILL HAVE SHIFTED NE BY MONDAY MORNING EXCEPT ALONG THE EAST LAKESHORE. SOME STRATOCUMULUS COULD LINGER INTO MONDAY NIGHT ESPECIALLY ACROSS NE OH/NW PA SO IT MAY NOT GET AS COLD AS IT COULD BUT WITH DEWPOINTS MUCH LOWER IT WILL FEEL MORE LIKE FALL ONCE AGAIN. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... HIGH PRESSURE IS EXPECTED TO BUILD SOUTH INTO THE REGION WEDNESDAY INTO THURSDAY AND BECOME THE DOMINANT WEATHER FEATURE THROUGH SATURDAY NIGHT. HIGH ACTUALLY SHIFTS OFF THE EAST COAST AND EXTENDS A RIDGE BACK WEST OVER THE FORECAST AREA INTO THE WEEKEND. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... AREA OF SHOWERS WITH WARM FRONT LIFTING NE OUT OF THE AREA. ANOTHER AREA OF SHOWERS AHEAD OF COLD FRONT AND LOW WILL BRUSH EXTREME NW OHIO FOR NEXT FEW HOURS EARLY THIS MORNING. OTHERWISE VFR CONDITIONS ACROSS THE AREA THIS MORNING. WITH WINDS 10 TO 15KT EARLY THIS MORNING FOG SHOULD NOT BE A PROBLEM. DEEP LOW REMNANTS OF IKE MOVING NE ALONG A COLD FRONT...THE LOW WILL MOVE THROUGH EXTREME NW OHIO THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL SPREAD BACK INTO THE AREA BY EARLY AFTERNOON IN THE FAR WEST AND IN THE EAST LATE AFTERNOON...WITH WIDESPREAD MVFR CONDITIONS LIKELY AND LCLY IFR IN HEAVIER PRECIP. EXPECT WINDS TO INCREASE TO AROUND 20KTS WITH GUST OF 30-35KT THIS AFTERNOON AHEAD OF FRONT AND LOW...THEN LIKELY CONTINUE FOR SEVERAL HOURS AFTER LOW AND COLD FRONT MOVE THROUGH AS WINDS SHIFT TO WLY. OUTLOOK...PRECIP SHOULD END OVERNIGHT SUNDAY BUT LINGERING MVFR CIGS MAY LINGER THROUGH MUCH OF MONDAY ESPECIALLY EASTERN AREAS. HIGH PRESSURE AND VFR CONDITIONS WILL BEGIN TO BUILD IN FOR TUESDAY INTO THURSDAY. && .MARINE... REMNANTS OF IKE ARE EXPECTED TO MOVE NORTHEAST TOWARD THE FORECAST AREA BY SUNDAY AFTERNOON INTO SUNDAY NIGHT. CURRENT MODELS INDICATE CENTER SHOULD MOVE ACROSS NORTHWEST OHIO AND THEN UP LAKE ERIE INTO QUEBEC SUNDAY EVENING AND SUNDAY NIGHT. WINDS WILL QUICKLY PICK UP IN SPEED AND REACH GALES BY SUNDAY EVENING OVER THE LAKE. IF GALE WARNINGS ARE NEEDED...THE EVENT WILL LIKELY BE SHORT LIVED AT ABOUT 6 TO 10 HOURS. MODELS INDICATE 925 MB WINDS OF AROUND 65 KNOTS AND THERE MAY BE ONE OR TWO GUSTS UP TO AT LEAST 50 KNOTS DURING THE EVENING HOURS OVER THE LAKE. WINDS WILL QUICKLY SHIFT TO NORTHWEST IN THE WAKE OF THE LOW AND THEN DIMINISH ON MONDAY. FOR THE MOST PART...WINDS SHOULD BE LIGHT AND VARIABLE THROUGH THE REST OF THE FORECAST PERIODS AS HIGH PRESSURE BUILDS EAST INTO THE REGION. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...WSF/KOSARIK NEAR TERM...DJB/KOSARIK SHORT TERM...KOSARIK LONG TERM...LOMBARDY AVIATION...RANDEL MARINE...LOMBARDY
Hazardous weather outlook, Sep 13, 12:00 PM EDT, 16 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1200 PM EDT SAT SEP 13 2008 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-141600- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1200 PM EDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAIN WILL OCCUR. PONDING OF WATER WILL OCCUR AND SMALL STREAMS AND DRAINAGE DITCHES WILL REACH BANK FULL DURING THE HEAVIER RAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY AND SUNDAY NIGHT AS THE REMNANTS OF HURRICANE IKE MOVE UP THE OHIO VALLEY AND INTO THE LOWER GREAT LAKES REGION. DEPENDING ON THE EXACT TRACK OF THE STORM...FLOODING WILL BE POSSIBLE THROUGH MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 10:50 AM EDT | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 6 hr |
| Sep 14, 2:25 PM EDT | Gale Warning | CLE | 14 hr | |
| Sep 14, 3:01 PM EDT | High Wind Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 9 hr |
Nearby
Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.